Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 89, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 4, 2015, 4:53 PM MDT for Dunn County, McKenzie County, Mountrail County, North Dakota. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2015, 4:53 PM MDT (22:53 UTC)
- Expired
- Jul 4, 2015, 5:45 PM MDT
- In force
- 52 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dunn County, ND, McKenzie County, ND, Mountrail County, ND
The radar
The Minot AFB radar (KMBX), 140 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 5:15 PM MDT | TSTM WND GST 85 | 6 N Mandaree, ND | HIGHWAY 22 NORTH. MILE MARKER 143. OFF DUTY POLICE OFFICER WAS PICKED UP IN HIS VEHICLE AND TOSSED OFF THE ROAD. |
| Jul 4, 5:16 PM MDT | TSTM WND GST 60 | 4 W 4 Bears Lodge, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 1:47 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1395 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
605
WUUS53 KBIS 042253
SVRBIS
NDC025-053-061-042345-
/O.NEW.KBIS.SV.W.0089.150704T2253Z-150704T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
553 PM CDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MCKENZIE COUNTY IN NORTHWESTERN NORTH DAKOTA...
NORTHERN DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
SOUTH CENTRAL MOUNTRAIL COUNTY IN NORTHWESTERN NORTH DAKOTA...
* UNTIL 645 PM CDT
* AT 552 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES WEST OF
4 BEARS LODGE...OR 19 MILES NORTHEAST OF WATFORD CITY...MOVING EAST
AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN MCKENZIE...NORTHERN DUNN AND SOUTH CENTRAL MOUNTRAIL
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...KEENE...POUCH POINT
RECREATION AREA AND CHARLSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE SAKAKAWEA FROM WHITE EARTH BAY TO SKUNK CREEK
RECREATION AREA...GET AWAY FROM THE WATER AND MOVE INDOORS OR INSIDE
A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE
PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE
CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4808 10291 4797 10227 4785 10236 4785 10238
4782 10238 4766 10249 4787 10306
TIME...MOT...LOC 2252Z 291DEG 23KT 4793 10291
HAIL...1.00IN
WIND...60MPH
$$
JONES3 follow-up statements
599
WWUS53 KBIS 042304
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
604 PM CDT SAT JUL 4 2015
NDC025-053-061-042345-
/O.CON.KBIS.SV.W.0089.000000T0000Z-150704T2345Z/
MCKENZIE ND-DUNN ND-MOUNTRAIL ND-
604 PM CDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN MCKENZIE...NORTHERN DUNN AND SOUTH CENTRAL MOUNTRAIL
COUNTIES...
AT 603 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF 4 BEARS LODGE...OR 23 MILES EAST OF WATFORD CITY...MOVING EAST AT
25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEW TOWN...MANDAREE...VAN HOOK PARK...4 BEARS LODGE AND POUCH POINT
RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE SAKAKAWEA FROM WHITE EARTH BAY TO SKUNK CREEK
RECREATION AREA...GET AWAY FROM THE WATER AND MOVE INDOORS OR INSIDE
A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE
PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE
CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4797 10227 4785 10236 4785 10238 4782 10238
4766 10249 4783 10296 4807 10285
TIME...MOT...LOC 2303Z 291DEG 23KT 4790 10281
HAIL...1.50IN
WIND...60MPH
$$
JONES092
WWUS53 KBIS 042319
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
619 PM CDT SAT JUL 4 2015
NDC025-053-061-042345-
/O.CON.KBIS.SV.W.0089.000000T0000Z-150704T2345Z/
MCKENZIE ND-DUNN ND-MOUNTRAIL ND-
619 PM CDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EAST CENTRAL MCKENZIE...NORTHERN DUNN AND SOUTH CENTRAL MOUNTRAIL
COUNTIES...
AT 618 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF 4 BEARS LODGE...OR 28 MILES EAST OF WATFORD CITY...MOVING EAST AT
25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED 60 MPH WINDS ABOUT 4
MILES WEST OF 4 BEARS LODGE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEW TOWN...VAN HOOK PARK...4 BEARS LODGE...MANDAREE AND POUCH POINT
RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR A LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4797 10227 4785 10236 4785 10238 4782 10238
4766 10249 4781 10288 4805 10273
TIME...MOT...LOC 2318Z 291DEG 23KT 4787 10268
HAIL...1.00IN
WIND...60MPH
$$
JONES619
WWUS53 KBIS 042334
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
634 PM CDT SAT JUL 4 2015
NDC025-053-061-042345-
/O.CON.KBIS.SV.W.0089.000000T0000Z-150704T2345Z/
MCKENZIE ND-DUNN ND-MOUNTRAIL ND-
634 PM CDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EAST CENTRAL MCKENZIE...NORTHERN DUNN AND SOUTH CENTRAL MOUNTRAIL
COUNTIES...
AT 634 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF MANDAREE...OR 33 MILES NORTH OF KILLDEER...AND IS NEARLY
STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEW TOWN...VAN HOOK PARK...MANDAREE AND POUCH POINT RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4797 10227 4785 10236 4785 10238 4782 10238
4766 10249 4776 10276 4801 10252
TIME...MOT...LOC 2334Z 291DEG 23KT 4783 10254
HAIL...1.00IN
WIND...60MPH
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 1:29 PM MDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jul 4, 1:29 PM MDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 229 PM CDT SAT JUL 4 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 201 PM CDT SAT JUL 4 2015 POTENTIAL FOR SEVERE STORMS WILL BE THE MAIN ISSUE THIS AFTERNOON AND EVENING. CURRENT SATELLITE IMAGERY SHOWS THUNDERSTORMS HAVE DEVELOPED OVER SOUTHEAST SASKATCHEWAN INTO EASTERN MONTANA...AHEAD OF A COLD FRONT THIS FRONT WILL MOVE SOUTHEAST THIS AFTERNOON AND TONIGHT INTO AN INCREASINGLY UNSTABLE AIRMASS. WITH THE APPROACHING MID LEVEL TROUGH...BULK SHEAR WILL ALSO INCREASE. INITIAL STORM MODE MAY BE SUPERCELLULAR WITH ROTATING UPDRAFTS. LARGE HAIL AND DAMAGING WINDS WOULD BE THE GREATEST THREAT BUT ISOLATED TORNADOES CAN NOT BE RULED OUT. HOWEVER...INCREASING DEWPOINT SPREADS AND HIGH LCLS WILL BE A LIMITING FACTOR. EXPECT AS WE MOVE INTO THE EVENING STORMS WILL BE MORE LIKELY TO MERGE INTO LINES/CLUSTERS WITH DAMAGING WINDS THE MAIN THREAT. EXPECT MAIN SEVERE THREAT WILL BE THROUGH THE EVENING. HOWEVER VERY UNSTABLE CONDITIONS ALOFT REMAIN THROUGH THE NIGHT. WITH THE STABILIZATION OF THE LOWER ATMOSPHERE LATE TONIGHT...THINK THE SEVERE THREAT WILL DIMINISH AFTER MIDNIGHT. SUNDAY...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REMAIN ACROSS WESTERN AND CENTRAL NORTH DAKOTA BEHIND THE COLD FRONT. EXPECT SHOWERS AND ISOLATED THUNDERSTORMS NORTH AND WEST...WITH DIMINISHING CHANCES OF THUNDER AS WE GO THROUGH THE DAY. SHOWERS AND THUNDERSTORMS SOUTH AND EAST...THE SOUTHEAST WILL SEE THE BEST CHANCE OF STRONG TO POSSIBLY SEVERE STORMS. BEST CHANCE WILL REMAIN SOUTH AND EAST OF THE FORECAST AREA...BUT WILL MENTION SEVERE OVER THE FAR SOUTHEAST SUNDAY AFTERNOON. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 201 PM CDT SAT JUL 4 2015 MILD AND STORMY WILL CHARACTERIZE THE LONG TERM. A DEEP SURFACE LOW PRESSURE AND BAROCLINIC ZONE WILL SETUP ACROSS SOUTHERN NORTH DAKOTA SUNDAY NIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY NIGHT. SOME STORMS COULD BE STRONG TO SEVERE ACROSS SOUTHEASTERN NORTH DAKOTA THROUGH THE EVENING HOURS AS INSTABILITY AND SHEAR REMAIN IN PLACE ALONG THE TROUGH/FRONT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY AS NORTH DAKOTA REMAINS UNDER THE INFLUENCE OF AN UPPER LEVEL JET STREAK. TUESDAY LOOKS DRY AT THIS TIME AS HIGH PRESSURE MOVES IN. RETURN FLOW KICKS RIGHT BACK IN BY WEDNESDAY AS ANOTHER WAVE APPROACHES. THERE ARE HINTS IN THE MODELS THAT A HIGH AMPLITUDE UPPER LEVEL RIDGE WILL DEVELOP ACROSS THE WESTERN CONUS. THIS WILL DO LITTLE MORE THAN WARM UP WESTERN NORTH DAKOTA AS WE REMAIN IN NORTHWEST FLOW ALOFT WITH MANY PROGRESSIVE WAVES BRINGING REGULAR CHANCES FOR THUNDERSTORMS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 201 PM CDT SAT JUL 4 2015 SMOKE/HAZE HAS ABATED SOMEWHAT TODAY AND WILL BE ABLE TO BE ABLE TO START OUT ALL TAF SITES WITH P6SM. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHERN CANADA THIS AFTERNOON AND DROP SOUTHEAST ACROSS WESTERN AND CENTRAL NORTH DAKOTA LATE THIS AFTERNOON AND THIS EVENING. SOME OF THESE STORMS COULD BE STRONG TO SEVERE LATE THIS AFTERNOON AND THIS EVENING. ANY STORM WILL HAVE THE POTENTIAL FOR LOCAL MVFR/IFR CEILINGS AND VSBYS. THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE LATE TONIGHT AND SUNDAY MORNING BEHIND THE COLD FRONT. SURFACE FLOW WILL BECOME NORTHERLY WITH CEILINGS LOWERING TO LOW VFR. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TWH LONG TERM...AJ AVIATION...TWH
Hazardous weather outlook, Jul 4, 1:32 PM MDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 232 PM CDT SAT JUL 4 2015 NDZ001>005-009>013-017>023-025-031>037-046>048-050-051-050745- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 232 PM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. A FEW STRONGER STORMS ARE POSSIBLE SOUTH DURING THE AFTERNOON AND EVENING HOURS. THUNDERSTORM CHANCES RETURN TUESDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NDZ040>045-050745- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 232 PM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. A FEW STRONGER STORMS ARE POSSIBLE SOUTH DURING THE AFTERNOON AND EVENING HOURS. THUNDERSTORM CHANCES RETURN TUESDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. TWH/AJ
In the hours before
Local storm report, Jul 4, 4:01 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
501 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 1 N CROSBY 48.93N 103.30W
07/04/2015 M66 MPH DIVIDE ND AWOS
&&
KROLAKSpecial weather statement, Jul 4, 4:02 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
502 PM CDT SAT JUL 4 2015
NDZ009-010-042245-
WILLIAMS ND-MOUNTRAIL ND-
502 PM CDT SAT JUL 4 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WILLIAMS AND
NORTHERN MOUNTRAIL COUNTIES...
AT 501 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES EAST OF TIOGA...OR 19 MILES WEST OF STANLEY...MOVING EAST AT 25
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STANLEY...TIOGA...ROSS...PALERMO...WHITE EARTH AND WHITE EARTH BAY
RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON OR NEAR VAN HOOK PARK AND WHITE EARTH BAY...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN NORTH DAKOTA.
LAT...LON 4835 10210 4800 10257 4801 10260 4804 10260
4805 10267 4809 10268 4810 10276 4811 10273
4813 10275 4813 10290 4825 10314 4854 10274
TIME...MOT...LOC 2201Z 292DEG 23KT 4837 10280
JONESLocal storm report, Jul 4, 4:04 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
504 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST 2 ESE TIOGA 48.38N 102.90W
07/04/2015 M55 MPH WILLIAMS ND AWOS
&&
AJSpecial weather statement, Jul 4, 4:21 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 521 PM CDT SAT JUL 4 2015 NDZ003-004-042300- RENVILLE ND-BOTTINEAU ND- 521 PM CDT SAT JUL 4 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RENVILLE AND NORTHWESTERN BOTTINEAU COUNTIES... AT 521 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES SOUTHWEST OF SHERWOOD...OR 15 MILES EAST OF BOWBELLS...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MOHALL...SHERWOOD...ANTLER AND LORAINE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL NORTH DAKOTA. LAT...LON 4877 10202 4900 10200 4900 10119 4867 10119 TIME...MOT...LOC 2221Z 292DEG 23KT 4887 10192 JONES
Special weather statement, Jul 4, 4:48 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 548 PM CDT SAT JUL 4 2015 NDZ037-042315- STUTSMAN ND- 548 PM CDT SAT JUL 4 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL STUTSMAN COUNTY... AT 548 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CLEVELAND...OR 6 MILES EAST OF MEDINA...MOVING EAST AT 15 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLEVELAND AND WINDSOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4682 9925 4692 9924 4696 9904 4681 9902 TIME...MOT...LOC 2248Z 269DEG 11KT 4690 9916 SCHILD
Local storm report, Jul 4, 4:49 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
549 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND GST RAY 48.34N 103.17W
07/04/2015 E65 MPH WILLIAMS ND PUBLIC
REPORTED ON FACEBOOK
&&
KROLAKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 2:09 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Williams | 66 min |
| Jul 4, 2:54 PM MDT | Severe Thunderstorm Warning | BIS | Williams | 51 min |
| Jul 4, 3:15 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Mountrail, Williams | 45 min |
| Jul 4, 4:02 PM MDT | Special Weather Statement | BIS | Mountrail | 43 min |
| Jul 4, 4:21 PM MDT | Special Weather Statement | BIS | Renville | 39 min |
| Jul 4, 4:27 PM MDT | Tornado Warning | BIS | Mountrail | 38 min |
| Jul 4, 4:37 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 53 min |
| Jul 4, 4:48 PM MDT | Special Weather Statement | BIS | Stutsman | 27 min |
| Jul 4, 5:23 PM MDT | Special Weather Statement | BIS | Stutsman | 37 min |
| Jul 4, 5:23 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Ward | 67 min |
| Jul 4, 5:39 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mountrail, Ward | 40 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.